# SDR USAA000187

- Difficulty date: February 8, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 45,611 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 1.5 INCH CRACK, BS 727, RBL 1, LBL 25, RBL 25.  INSTALLED REPAIR CHORD PER EA 66520.  (M)
